CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Graber-T"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2013 | 2008
Number of items: 3.

2019

van Garrel, Michel and Graber, Tom and Ruddat, Helge (2019) Local Gromov-Witten invariants are log invariants. Advances in Mathematics, 350 . pp. 860-876. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20190510-105529171

2013

Graber, Tom and Starr, Jason Michael (2013) Restriction of Sections for Families of Abelian Varieties. In: A Celebration of Algebraic Geometry. Clay Mathematics Proceedings. No.18. American Mathematical Society , Providence, RI, pp. 311-327. ISBN 978-0-8218-8983-1. https://resolver.caltech.edu/CaltechAUTHORS:20140130-082331813

2008

Abramovich, Dan and Graber, Tom and Vistoli, Angelo (2008) Gromov-Witten theory of Deligne-Mumford stacks. American Journal of Mathematics, 130 (5). pp. 1337-1398. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:ABRajm08

This list was generated on Wed Oct 23 04:58:34 2019 PDT.